MathSciNet Relay Station
MathSciNet bibliographic data
MR447493 22E70 (81.22)
Mack, G. All unitary ray representations of the conformal group ${\rm SU}(2, 2)$ with positive energy. Comm. Math. Phys. 55 (1977), no. 1, 1–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement